# SDR J7SA20120308001

- Difficulty date: March 8, 2012
- Submitted: March 17, 2012
- Operation: Air carrier
- Aircraft: N256FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60257
- Aircraft time: 7,693 hours, 5,346 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Detection Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT AND RT RED BLEED WARNING LIGHTS ILLUMINATED AT FL410. DIVERTED.  REPOSITIONED BLEED DETECT LOOPS IN MULTIPLE PLACES. OPS AND LEAK CHECK GOOD.
